Research Repository

Summation Formula Involving Harmonic Numbers

Sofo, Anthony (2011) Summation Formula Involving Harmonic Numbers. Analysis Mathematica , 37 (1). pp. 51-64. ISSN 0133-3852 (print) 1588-273X

Full text for this resource is not available from the Research Repository.


Some identities of sums associated with harmonic numbers and binomial coefficients are developed. Integral representations and closed form identities of these sums are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID23854, summation formula, harmonic numbers, binomial coefficients, integral, Euler sums
Subjects: Faculty/School/Research Centre/Department > VU College
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 13 Sep 2012 01:03
Last Modified: 19 Sep 2014 05:21
ePrint Statistics: View download statistics for this item
Citations in Scopus: 18 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar